Alert archive / North Dakota / Wind Chill Warnings in 2019
Wind Chill Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Mar 2, 2019, 8:39 PM CST for 4 counties in North Dakota. It took effect at Mar 2, 2019, 9:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2019, 8:39 PM CST (02:39 UTC)
- In effect from
- Mar 2, 2019, 9:00 PM CST
- Expired
- Mar 3, 2019, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
Counties Burke County, ND, Divide County, ND, Mountrail County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 155 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347 WWUS43 KBIS 030239 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 839 PM CST Sat Mar 2 2019 NDZ001-002-009-010-031045- /O.CAN.KBIS.WC.W.0006.000000T0000Z-190303T1800Z/ /O.NEW.KBIS.WC.W.0007.190303T0300Z-190303T1800Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 839 PM CST Sat Mar 2 2019 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 50 below zero expected. * WHERE...Divide, Burke, Williams and Mountrail counties. * WHEN...Until noon CST Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ003>005-011>013-017>023-025-031>033-040-041-043-044-031045- /O.CAN.KBIS.WC.Y.0021.000000T0000Z-190303T0300Z/ /O.CON.KBIS.WC.W.0006.190303T0300Z-190303T1800Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McKenzie-Dunn- Mercer-Oliver-McLean-Sheridan-Wells-Foster-Golden Valley-Billings- Stark-Slope-Hettinger-Bowman-Adams- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 839 PM CST Sat Mar 2 2019 /739 PM MST Sat Mar 2 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... ...WIND CHILL ADVISORY IS CANCELLED... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 50 below zero expected. * WHERE...Portions of north central, northwest, south central, southeast and southwest North Dakota. * WHEN...Until noon CST /11 AM MST/ Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ034>037-042-045>048-050-051-031045- /O.CON.KBIS.WC.W.0006.190303T0300Z-190303T1800Z/ Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- Including the cities of Mandan, Bismarck, Steele, Tappen, Jamestown, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 839 PM CST Sat Mar 2 2019 /739 PM MST Sat Mar 2 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 50 below zero expected. * WHERE...Portions of south central and southeast North Dakota. * WHEN...Until noon CST /11 AM MST/ Sunday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ AJ
3 follow-up statements
133 WWUS43 KBIS 030847 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 247 AM CST Sun Mar 3 2019 NDZ018-031>033-040-041-043-044-031700- /O.EXT.KBIS.WC.W.0006.000000T0000Z-190304T1800Z/ Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams- Including the cities of Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 247 AM CST Sun Mar 3 2019 /147 AM MST Sun Mar 3 2019/ ...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 50 below zero expected. * WHERE...Portions of southwest North Dakota. * WHEN...Until noon CST /11 AM MST/ Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NDZ001-002-009-010-031700- /O.NEW.KBIS.WC.Y.0022.190303T1800Z-190304T1800Z/ /O.CON.KBIS.WC.W.0007.000000T0000Z-190303T1800Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 247 AM CST Sun Mar 3 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST MONDAY... * WHAT...Very cold wind chills expected this morning with wind chills as low as 50 below zero this morning. Wind chills as low as 35 below zero expected this afternoon through Monday morning. * WHERE...Divide, Burke, Williams and Mountrail counties. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ NDZ003>005-011>013-017-019>023-025-034>037-042-045>048-050-051- 031700- /O.NEW.KBIS.WC.Y.0022.190303T1800Z-190304T1800Z/ /O.CON.KBIS.WC.W.0006.000000T0000Z-190303T1800Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McKenzie-Mercer- Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder- Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Watford City, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Mandan, Bismarck, Steele, Tappen, Jamestown, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 247 AM CST Sun Mar 3 2019 /147 AM MST Sun Mar 3 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO NOON CST /11 AM MST/ MONDAY... * WHAT...Very cold wind chills expected. Dangerously cold wind chills ongoing with wind chills as low as 50 below zero this morning. Wind chills as low as 35 below zero expected this afternoon through Monday morning. * WHERE...Portions of north central, south central and southeast North Dakota. * WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ today. For the Wind Chill Advisory, from noon CST /11 AM MST/ today to noon CST /11 AM MST/ Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ waa
256 WWUS43 KBIS 031354 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 754 AM CST Sun Mar 3 2019 NDZ001-002-009-010-032200- /O.CON.KBIS.WC.W.0007.000000T0000Z-190303T1800Z/ /O.CON.KBIS.WC.Y.0022.190303T1800Z-190304T1800Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 754 AM CST Sun Mar 3 2019 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST MONDAY... * WHAT...Dangerously cold wind chills ongoing this morning with wind chills as low as 50 below zero. Wind chills as low as 35 below zero expected this afternoon through Monday morning. * WHERE...Northwest North Dakota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frostbite can occur quickly and even hypothermia or death if precautions are not taken. Make sure you wear proper winter clothing. && $$ NDZ003>005-011>013-017-019>023-025-034>037-042-045>048-050-051- 032200- /O.CON.KBIS.WC.W.0006.000000T0000Z-190303T1800Z/ /O.CON.KBIS.WC.Y.0022.190303T1800Z-190304T1800Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McKenzie-Mercer- Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder- Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Watford City, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Mandan, Bismarck, Steele, Tappen, Jamestown, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 754 AM CST Sun Mar 3 2019 /654 AM MST Sun Mar 3 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO NOON CST /11 AM MST/ MONDAY... * WHAT...Dangerously cold wind chills ongoing this morning with wind chills as low as 50 below zero. Wind chills as low as 35 below zero expected this afternoon through Monday morning. * WHERE...Central North Dakota. * WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ today. For the Wind Chill Advisory, from noon CST /11 AM MST/ today to noon CST /11 AM MST/ Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frostbite can occur quickly and even hypothermia or death if precautions are not taken. Make sure you wear proper winter clothing. && $$ NDZ018-031>033-040-041-043-044-032200- /O.CON.KBIS.WC.W.0006.000000T0000Z-190304T1800Z/ Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams- Including the cities of Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 754 AM CST Sun Mar 3 2019 /654 AM MST Sun Mar 3 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 50 below zero. * WHERE...Southwest North Dakota. * WHEN...Until noon CST /11 AM MST/ Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frostbite can occur quickly and even hypothermia or death if precautions are not taken. Make sure you wear proper winter clothing. && $$
280 WWUS43 KBIS 031755 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1155 AM CST Sun Mar 3 2019 NDZ001-002-009-010-040200- /O.EXP.KBIS.WC.W.0007.000000T0000Z-190303T1800Z/ /O.CON.KBIS.WC.Y.0022.190303T1800Z-190304T1800Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 1155 AM CST Sun Mar 3 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Northwest North Dakota. * WHEN...Until noon CST Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one-half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear proper winter clothing. && $$ NDZ003>005-011>013-017-019>023-025-034>037-042-045>048-050-051- 040200- /O.EXP.KBIS.WC.W.0006.000000T0000Z-190303T1800Z/ /O.CON.KBIS.WC.Y.0022.190303T1800Z-190304T1800Z/ Renville-Bottineau-Rolette-Ward-McHenry-Pierce-McKenzie-Mercer- Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder- Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Rolla, Dunseith, Rolette, Shell Valley, St. John, Minot, Velva, Towner, Drake, Rugby, Watford City, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, Mandan, Bismarck, Steele, Tappen, Jamestown, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 1155 AM CST Sun Mar 3 2019 /1055 AM MST Sun Mar 3 2019/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Central North Dakota. * WHEN...Until noon CST /11 AM MST/ Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one-half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear proper winter clothing. && $$ NDZ018-031>033-040-041-043-044-040200- /O.CON.KBIS.WC.W.0006.000000T0000Z-190304T1800Z/ Dunn-Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams- Including the cities of Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 1155 AM CST Sun Mar 3 2019 /1055 AM MST Sun Mar 3 2019/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ MONDAY... * WHAT...Dangerously cold wind chills ongoing. Wind chills as low as 45 below zero. * WHERE...Southwest North Dakota. * WHEN...Until noon CST /11 AM MST/ Monday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. In addition, gusty winds will result in areas of blowing and drifting snow, possibly reducing visibilities down to one-half mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frostbite can occur quickly and even hypothermia or death if precautions are not taken. Make sure you wear proper winter clothing. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Mar 2, 5:34 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 2, 5:34 PM CST, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 534 PM CST Sat Mar 2 2019 .UPDATE... Issued at 530 PM CST Sat Mar 2 2019 Only minor adjustments were made to the forecast. Increased winds and cloud cover later tonight slightly. && .SHORT TERM...(This evening through Sunday) Issued at 205 PM CST Sat Mar 2 2019 Life threatening wind chills is the highlight this period. Current wind chills ranging from 45 below northwest to 30 below west and north central. Arctic high centered over southeastern Alberta slowly breaks down and moves southeast over the next day or two. Low pressure over Ontario continues to send a couple shortwave troughs from north to south tonight through Sunday. Although no precipitation is expected, a tight surface pressure gradient evolves tonight through Sunday as a 1045mb surface high shifts into eastern Montana, with a surface low pressure residing over eastern Manitoba/western Ontario. With wind chills to 50 below across western and central North Dakota tonight through Sunday morning, a wind chill warning remains in effect tonight through Sunday morning. Dangerous wind chills will continue Sunday afternoon through Monday morning, however, wind chills will be more in line with advisory level criteria than warning. Future shifts and handle these headlines. Expect persistent northwest winds between 20 and 35 mph Sunday, creating patchy to areas of drifting snow. This will be most noticeable across east/west highways with pillow drifts forming. Since our winter weather advisory criteria is built solely around reduced visibilities, when looking at the blowing snow model, with average temperatures of 4 below zero and constant wind speeds of 24kt/28 mph, there is around a 50 percent probability for visibilities to deteriorate to below 1 mile, and a 40 percent probability of less than one half mile. For now, will mention areas of blowing snow/potential for reduced visibilities via the Hazardous Weather Outlook, and also inject this information into the Additional Details area of the ongoing Wind Chill Warning. Future shifts can analyze the above trends with the most recent wind data to see is any advisory level headlines are warranted due to low visibilities. Brutally frigid tonight with lows 15 below to 25 below, and highs Sunday in the single digits below zero. .LONG TERM...(Sunday night through Saturday) Issued at 205 PM CST Sat Mar 2 2019 Dangerous wind chills continuing Sunday night through Monday morning. Could see another wind chill warning across southwest ND Sunday night with wind chills to 45 below zero. Another shortwave trough swings through Monday, with a chance of light snow and a reinforcement of gusty northwest winds. Expect pockets of light accumulations with a couple tenths of an inch; otherwise expect windy northwest winds between 25 mph and 35 mph. Another day of drifting snow per blowing snow model. Will see how things progress Sunday, which will be a good indicator of how visibilities may look on Monday. For the rest of the week, will see high temperatures moderate into the teens across western/central ND. Next chance of snow is Thursday, with the GFS showing a widespread light snowfall scenario, while the EC maintains light snowfall accumulation over southern North Dakota. Beyond this, the EC shows another round of potential snow Saturday, while the GFS is dry. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 530 PM CST Sat Mar 2 2019 VFR at all TAF sites through the TAF period. Breezy northwest winds will continue through the period. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Chill Warning from 9 PM CST /8 PM MST/ this evening to noon CST /11 AM MST/ Sunday for NDZ003>005-011>013-017>023-025- 031>037-040>048-050-051. Wind Chill Advisory until 9 PM CST /8 PM MST/ this evening for NDZ003>005-011>013-017>023-025-031>033-040-041-043-044. Wind Chill Warning until noon CST Sunday for NDZ001-002-009-010. && UPDATE...AJ SHORT TERM...KS LONG TERM...KS AVIATION...AJ
Hazardous weather outlook, Mar 2, 5:43 PM CST, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 543 PM CST Sat Mar 2 2019 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-032345- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 543 PM CST Sat Mar 2 2019 /443 PM MST Sat Mar 2 2019/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Dangerous wind chills will continue. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dangerous wind chills will continue through Monday morning. In addition, gusty winds will result in areas of blowing and drifting snow Sunday through Monday, possibly reducing visibilities down to one mile at times. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. AJ
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:47 AM CST | Wind Chill Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Emmons and 18 more | 30 hr |
Nearby
Wind Chill Warnings in North Dakota, 2019Every wind chill warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.